# SDR DALA2023121510300

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 IN REF TO NRC 00523: CORROSION ON FLOOR STRINGER SPLICE RBL 10.45. BTW STA 1340 AND 1350 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00825: FLOOR STRINGER SPLICE RBL 10.45. BTW STA 1340 AND 1350 AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER DWG 140N2649 REV.B AND B757-200 SRM. (0109249)
